Hi, Kelvin; You're an absolute thermometer. You've reported the temperature of the disease very accurately. Like a convict in the stocks envying another who is only in shackles, I envy you the fact that you're taking something and it is working. Every other part of this truth of your life is the truth of my life, as well. I do have one sister who is becoming informed and helping a lot in practical ways, though---she's going grocery shopping for me today!---so I'm the one only in shackles in that respect. Thanks, ~ Creek
Hi Kelvin, I'm really sorry to hear that your doctor's office is leaving you to fend for yourself. I'm curious if this is an office that participated in the original 516 trial. If so, they should know their way around the block by now. Distressing. From my own experience, (keep in mind that everybody is different), the side effects from the Ampligen went away after 4 months of treatment. I got infusions on Tuesday and Friday, and would be pretty flattened every day but Monday, because the side effects would wear off after three days. They gradually dissipated towards the end of the four months, and after that I experienced only benefits. A lot of my cohort took a long time to notice any benefit from the drug, but I started feeling like I had more energy after only three weeks on it. Not everyone responds to the drug as well as I did, but I hope that you do. After all, it's pretty much the only game in town.